Alert archive / Colorado / River Flood Warnings in 2019
River Flood Warning 9, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 30, 2019, 7:14 PM MDT for Otero County, Colorado. It took effect at Jul 1, 2019, 9:00 PM MDT. It was in force for 20 days.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 7:14 PM MDT (01:14 UTC)
- In effect from
- Jul 1, 2019, 9:00 PM MDT
- Expired
- Jul 21, 2019, 7:14 PM MDT
- In force
- 20 days
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Otero County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at La Junta (LXHC2).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07123000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
482
WGUS45 KPUB 010114
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
714 PM MDT Sun Jun 30 2019
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
An increase in water releases from the Pueblo Reservoir will lead to
minor flooding along the Arkansas River at Avondale and La Junta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-011313-
/O.NEW.KPUB.FL.W.0008.190701T0600Z-000000T0000Z/
/ADLC2.1.ER.190701T0600Z.190701T1200Z.000000T0000Z.UU/
714 PM MDT Sun Jun 30 2019
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Near Avondale.
* from late tonight until further notice.
* At 7:00 PM Sunday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 7.1 feet by midmorning tomorrow.
additional rises are possible thereafter.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-011313-
/O.NEW.KPUB.FL.W.0009.190702T1200Z-000000T0000Z/
/LXHC2.1.ER.190702T1200Z.190703T0600Z.000000T0000Z.UU/
714 PM MDT Sun Jun 30 2019
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River At La Junta.
* from Tuesday morning until further notice.
* At 6:15 PM Sunday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning Tuesday and
continue to rise to near 11.5 feet by early Wednesday afternoon.
* Impact...At 11.0 feet...Minor Flood. Minor agricultural flooding..
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$3 follow-up statements
712
WGUS85 KPUB 011532
FLSPUB
Flood Statement
National Weather Service Pueblo Co
932 AM MDT Mon Jul 1 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High flows and minor flooding will continue along the Arkansas
River due to increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-020331-
/O.EXT.KPUB.FL.W.0008.000000T0000Z-190702T1030Z/
/ADLC2.1.ER.190701T0552Z.190701T1330Z.190701T2230Z.UU/
932 AM MDT Mon Jul 1 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until late tonight...Or until the warning is cancelled.
* At 9:15 AM Monday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-020331-
/O.EXT.KPUB.FL.W.0009.190702T0300Z-190704T1500Z/
/LXHC2.1.ER.190702T0300Z.190703T0000Z.190704T0300Z.UU/
932 AM MDT Mon Jul 1 2019
The Flood Warning continues for
The Arkansas River At La Junta.
* from this evening to Thursday morning...Or until the warning is
cancelled.
* At 9:15 AM Monday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
to rise to near 11.4 feet by after midnight Wednesday morning.the
river will fall below flood stage by late Wednesday evening.
* Impact...At 11.0 feet...Minor Flood. Minor agricultural flooding..
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$185
WGUS85 KPUB 021618
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1018 AM MDT Tue Jul 2 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.High flows and minor flooding will continue along the Arkansas
River due to increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC089-030417-
/O.EXT.KPUB.FL.W.0009.000000T0000Z-190704T0800Z/
/LXHC2.1.ER.190703T0430Z.190703T1200Z.190703T2000Z.UU/
1018 AM MDT Tue Jul 2 2019
The Flood Warning continues for
The Arkansas River At La Junta.
* until late Wednesday night...Or until the warning is cancelled.
* At 9:15 AM Tuesday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
to rise to near 11.3 feet by midmorning tomorrow. The river will
fall below flood stage by early tomorrow afternoon.
* Impact...At 11.0 feet...Minor Flood. Minor agricultural flooding..
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$245
WGUS85 KPUB 031524
FLSPUB
Flood Statement
National Weather Service Pueblo Co
924 AM MDT Wed Jul 3 2019
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.High flows and minor flooding will continue along the Arkansas
River due to recent increased water releases from Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC101-040324-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T0600Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 9:00 AM Wednesday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs
near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-031554-
/O.CAN.KPUB.FL.W.0009.000000T0000Z-190704T0800Z/
/LXHC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019
The Flood Warning is cancelled for
The Arkansas River At La Junta.
* At 8:15 AM Wednesday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.5 feet
early Friday evening.
* Impact...At 10.0 feet...Action Stage. The river is bankfull..
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 30, 3:06 PM MDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 30, 3:06 PM MDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 306 PM MDT Sun Jun 30 2019 .SHORT TERM...(This evening through Monday) Issued at 234 PM MDT Sun Jun 30 2019 Convection today slightly more vigorous and widespread over the mountains than the past few afternoons, as low/mid levels have moistened slightly versus 24 hrs ago. Still not a great deal of upper forcing to focus storms, and with weak shear, most activity has been relatively short lived. Storms will continue into the evening, mainly along and west of I-25, with gusty outflow winds/lightning and brief heavy rainfall the main storm threats. Steering currents remain weak into the evening, so low threat of some flash flooding is present over local burn scars if slow moving storms develop overhead. Activity gradually diminishes again overnight, though some weak upper energy moving into wrn CO may keep at least some light showers going over the higher terrain well into the night. Overnight lows will remain mild as convective debris cloudiness slowly dissipates toward Mon morning. On Monday, combination of increased moisture, weak upper energy and surface boundary dropping south through the plains should all enhance thunderstorm chances across much of the region through the day. Some disagreement among the models on location of heaviest rainfall on the plains, with GFS slightly farther north with stronger convection than last couple runs of the NAM. Won't get too hung up on the meso-scale details at this point, and will blanket most of the mountains and interior valleys with likely pops and keep high chance to likely numbers along the I-25 corridor as well. Eastern plains will see better chance of storms than the past few days as well, though areas near the KS border won't see much activity until Mon evening. Low level shear vectors are weak (20 kts or less) and chopped up looking, suggesting severe threat is low, though with CAPE running 1000 J/kg or higher and boundary on the plains, a few brief pulse severe storms are not out of the question. Main threat will again be heavy rainfall on burn scars, with mesoscale guidance hinting at perhaps the Spring scar having the best chance of higher rainfall totals. Max temps all areas will drift downward a few degf as convection and clouds should increase quickly from midday onward, especially over the higher terrain. .LONG TERM...(Monday night through Sunday) Issued at 234 PM MDT Sun Jun 30 2019 Not much change to the forecast thinking through the extended period with some changes heading into next weekend. Ensemble spreads continue to be low end with slightly elevated confidence in the overall forecast. Monday night into Tuesday...expect widespread showers and thunderstorms to be ongoing Monday evening across the region. A very slow moving upper disturbance will be transitioning across southern Colorado through the overnight hours. This will likely keep showers and thunderstorms going into the early morning hours, especially out near the Kansas border. The main threats appear to be locally heavy rainfall which could pose a flash flood threat on area burn scar and urban areas. Lightning, small hail and strong wind gusts may also be possible, especially during the evening hours. Thunderstorm intensity should diminish overnight as instability weakens across the region. For Tuesday, the upper disturbance will continue to drift slowly east into Kansas through the morning hours. Behind the departing system, a cold front will have dropped south across the I-25 corridor through the morning with flow turning north to northeasterly across the region. This will lead to another round of afternoon showers and thunderstorms initiating off the Eastern Mountains and spreading east across the Plains through the evening. Again, lack of shear should keep convection from becoming to strong, with the primary threat being locally heavy rainfall and an increased potential for flash flooding on area burn scars. This activity should dissipate through the evening, as high pressure over the Desert Southwest begins to build northward across Colorado. Wednesday and Thursday...high pressure will shift east across Colorado for Wednesday and Thursday. This will lead to slightly drier conditions across the region for both days. Expect any shower and thunderstorm activity to develop initially over the mountains, with little movement expected off the higher terrain. The better chances for showers and thunderstorms will be Wednesday as residual moisture and instability should be enough for at least scattered activity. Drier conditions are expected on the 4th of July on Thursday with possibly isolated thunderstorms over the mountains at best. Temperatures will also warm both days with at least mid 90s across the Plains. Friday into Sunday...the upper level ridge is forecast to shift eastward into the Central Plains into the with more monsoon like energy working its way northward into the Rockies for the weekend. Friday will be a transition day with increased chances for showers and thunderstorms with more widespread shower activity Saturday into Sunday. Much will depend on when a cold front will move across the Plains. Yesterdays model guidance was about 24 hours faster with the front on Friday. Current solutions have it coming through on Saturday. Whenever the front does come through, there will be increased chances for showers and thunderstorms over the weekend and cooler temperatures with highs in the 80s. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 234 PM MDT Sun Jun 30 2019 VFR conditions expected at all TAF sites tonight and Monday. Scattered thunderstorms over the mountains will drift across the adjacent valleys and plains late this afternoon and evening hours and will likely impact all terminals. Thunderstorms will be high based with cigs remaining VFR, though brief rainfall and gusty/erratic outflow winds up to 40 kts will be possible with any storms. Thunderstorm chances diminish beginning after 02z with VFR cigs persisting into the overnight hours, especially along the Continental Divide where some showers will be possible overnight. On Monday, continue chance for afternoon thunderstorms all areas. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Jun 30, 11:29 AM MDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1129 AM MDT Sun Jun 30 2019 COZ058>089-093>099-011730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1129 AM MDT Sun Jun 30 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will develop over the mountains early this afternoon, with a few storms moving into the Interstate 25 corridor and adjacent plains during the late afternoon and evening. The main threats with thunderstorms today will be dangerous cloud to ground lightning and localized wind gusts up to 50 mph. One or two stronger storms over the mountains could contain some locally heavy rainfall and even some brief small hail under 1/2 inch in diameter. .DAYS TWO THROUGH SEVEN...Monday through Saturday On Monday, slow moving thunderstorms across the mountains will increase the risk of flash flooding, especially over area burn scars. Some strong to severe thunderstorms may develop over the eastern Plains Monday afternoon, with the potential for large hail, gusty winds, and cloud to ground lightning underneath the strongest storms. Otherwise, there is a daily chance for flash flooding over the burn scars with non-severe thunderstorms scattered across the region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the mountains this afternoon and evening. 10/SKELLY
In the hours before
Special weather statement, Jun 30, 1:29 PM MDT, 5 hours 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 129 PM MDT Sun Jun 30 2019 COZ065-066-069-302015- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 129 PM MDT Sun Jun 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE COUNTY UNTIL 215 PM MDT... At 129 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles south of North Pass, or 44 miles southeast of Gunnison, moving northeast at 5 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Saguache County. LAT...LON 3787 10654 3803 10663 3820 10639 3796 10622 TIME...MOT...LOC 1929Z 238DEG 6KT 3799 10650 ep
Special weather statement, Jun 30, 1:31 PM MDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT Sun Jun 30 2019
COZ060>062-064-065-069-072-302015-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
131 PM MDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHAFFEE AND NORTH
CENTRAL SAGUACHE COUNTIES UNTIL 215 PM MDT...
At 131 PM MDT, Doppler radar was tracking a strong thunderstorm near
Poncha Pass, or 21 miles west of Hayden Pass Burn Scar, moving
northeast at 5 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bonanza and Poncha Pass.
LAT...LON 3842 10628 3842 10625 3844 10625 3845 10626
3855 10613 3832 10598 3825 10619 3839 10631
TIME...MOT...LOC 1931Z 242DEG 5KT 3838 10615
epSpecial weather statement, Jun 30, 3:05 PM MDT, 4 hours 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 305 PM MDT Sun Jun 30 2019 COZ065-067>070-302145- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Eastern San Juan Mountains Above 10000 Ft CO- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO- 305 PM MDT Sun Jun 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO GRANDE COUNTY UNTIL 345 PM MDT... At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Del Norte, or 35 miles west of Alamosa, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Monte Vista and Del Norte. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3756 10658 3773 10655 3774 10612 3747 10616 TIME...MOT...LOC 2104Z 277DEG 13KT 3764 10648 ep
Special weather statement, Jun 30, 3:31 PM MDT, 3 hours 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 331 PM MDT Sun Jun 30 2019 COZ076-077-079-083-302215- Wet Mountains between 6300 and 10000Ft CO- Western/Central Fremont County Below 8500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- Northwestern Fremont County Above 8500Ft CO- 331 PM MDT Sun Jun 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 415 PM MDT... At 330 PM MDT, Doppler radar was tracking a strong thunderstorm near Royal Gorge, or 21 miles northeast of Hayden Pass Burn Scar, moving north at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Royal Gorge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3835 10529 3833 10545 3869 10564 3869 10532 TIME...MOT...LOC 2130Z 167DEG 16KT 3843 10540 kam
Special weather statement, Jun 30, 6:06 PM MDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 606 PM MDT Sun Jun 30 2019 COZ085-086-010030- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 606 PM MDT Sun Jun 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 630 PM MDT... At 605 PM MDT, Doppler radar was tracking a strong thunderstorm over Pinon, or 13 miles north of Pueblo, moving northeast at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Significant amounts of hail is likely occurring with this storm. Locations impacted include... Pinon and Pueblo West. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3837 10462 3846 10472 3859 10452 3847 10436 TIME...MOT...LOC 0005Z 238DEG 25KT 3846 10460 Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jun 30, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 30, 6:38 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 52 min |
| Jun 30, 7:14 PM MDT | River Flood Warning | PUB | Pueblo | 21 days |
| Jul 1, 12:26 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 2 hr |
| Jul 1, 12:37 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 1, 1:06 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 3 hr |
| Jul 1, 1:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 1, 1:14 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 1, 1:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 1, 1:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 1, 2:02 PM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
| Jul 1, 2:44 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jul 1, 3:13 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jul 1, 3:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jul 1, 4:26 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 1, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 50 min |
| Jul 1, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 48 min |
| Jul 1, 4:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 1, 4:49 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 1, 4:50 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 1, 4:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 1, 5:23 PM MDT | Special Weather Statement | PUB | Kiowa | 52 min |
| Jul 1, 5:24 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero, Pueblo | 3 hr |
| Jul 1, 5:27 PM MDT | Special Weather Statement | PUB | Crowley | 63 min |
| Jul 1, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 48 min |
| Jul 1, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 66 min |
| Jul 1, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 41 min |
| Jul 1, 5:59 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
Nearby
River Flood Warnings in Colorado, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.